Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the central decomposition for positive functionals on $ C\sp{\ast} $-algebras


Author: Shôichirô Sakai
Journal: Trans. Amer. Math. Soc. 118 (1965), 406-419
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1965-0179640-7
MathSciNet review: 0179640
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop and K. de Leeuw, The representation of linear functionals by measures on set of extreme points, Ann. Inst. Fourier (Grenoble) 9 (1959), 305-331. MR 0114118 (22:4945)
  • [2] G. Choquet, Existence de représentations intégrales au moyen des points extrémaux dans les cônes convexes, C. R. Acad. Sci. Paris 243 (1956), 699-702. MR 0080264 (18:219b)
  • [3] J. Dixmier, Les algèbres d'operateurs dans l'espace Hilbertien, Gauthiér-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [4] -, Dual et Quasi-dual d'une algèbra de Banach involutive, Trans. Amer. Math. Soc. 104 (1962), 278-283. MR 0139960 (25:3384)
  • [5] J. Ernest, A decomposition theory for unitary representations of locally compact groups, Trans. Amer. Math. Soc. 104 (1962), 252-276. MR 0139959 (25:3383)
  • [6] J. Fell, The dual spaces of $ {C^\ast }$-algebras, Trans. Amer. Math. Soc. 94 (1960), 365-403. MR 0146681 (26:4201)
  • [7] R. Godement, Sur la théorie des representations unitaires, Ann. of Math. (2) 53 (1951), 68-124. MR 0038571 (12:421d)
  • [8] L. Loomis, Unique direct integral decompositions on convex sets, Amer. J. Math. 84 (1962), 509-526. MR 0145038 (26:2575)
  • [9] G. Mackey, The theory of group representations,(Mimeographed notes) Univ. of Chicago, Chicago, Ill., 1955.
  • [10] F. I. Mautner, Unitary representations of locally compact groups. I, Ann. of Math. (2) 51 (1950), 1-25. MR 0032650 (11:324d)
  • [11] M. Naimark, Normed rings, Noordhoff, Groningen, 1959. MR 0355601 (50:8075)
  • [12] J. von Neumann, On rings of operators. Reduction theory, Ann. of Math. (2) 50 (1949), 401-485. MR 0029101 (10:548a)
  • [13] S. Sakai, A characterization of $ {W^\ast }$-algebras, Pacific J. Math. 6 (1956), 763-773. MR 0084115 (18:811f)
  • [14] -, The theory of $ {W^\ast }$-algebras, (Mimeographed notes) Yale Univ., New Haven. Conn., 1962.
  • [15] -, On the reduction theory of von Neumann, Bull. Amer. Math. Soc. 70 (1964), 393-398. MR 0160120 (28:3334)
  • [16] I. Segal, Decompositions of operators algebras. I, II, Mem. Amer. Math. Soc. No. 9 (1951). MR 0044749 (13:472a)
  • [17] Z. Takeda, Conjugate spaces of operator algebras, Proc. Japan. Acad. 30 (1954), 90-95. MR 0063578 (16:146c)
  • [18] M. Tomita, Harmonic analysis on locally compact groups, Math. J. Okayama Univ. 5 (1956), 133-193. MR 0082625 (18:582f)
  • [19] S. Sakai, On the $ \sigma $-weak topology of $ {W^\ast }$-algebras, Proc. Japan Acad. 32 (1956), 329-332. MR 0085483 (19:47d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0179640-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society